• question-icon

    Suggest treatment for abscess on forehead while on Bactrim

default
Posted on Sat, 28 May 2016 in Medicines and Side Effects
Question: I have a MRSA infection with an abscess on my forehead. Been taking Bactrim for 4 days with little improvement. Should i continue or seek further care?
doctor
Answered by Dr. Naveen Kumar 40 minutes later
Brief Answer:
Wait for two more days and then seek further care.

Detailed Answer:
Welcome to health care magic, I share your concern and I will try to help you out in best possible way.
Bactrim is usually prescribed for a week, hence in my opinion you should wait for couple of more days. Whats are the signs and symptoms that are still troubling you at the moment.

I hope this helps you.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

Dr. Naveen XXXXXXX
Medical Consultant.
Ebix, Inc.
YYYY@YYYY
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Naveen Kumar

General & Family Physician

Practicing since :2008

Answered : 154 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Bactrim

doctor1 MD

I ache all over and and have itchie tingly skin.........and cramping in my legs and back like spasms. I am taking Amastrozole 1 mg. and last night...

doctor1 MD

Few months back I had small cut on the rt. Scrotum while shaving groin area. I just washed thoroughly & it subsides eventually. One fine day I...

doctor1 MD

Hi, I have possibly an abscess/ lesions, three small ones (side by side) on the areola area of one of my breast. My Primary Care Doctor ordered a...

doctor1 MD

My nephew has a small pinpoint rash all over his body. He has had chicken pox a week ago which resolved and had a ear infection at the same time...

doctor1 MD

My wife has severe nausea/ vomiting since Tues. Went to ER on Wednesday and they released her with a prescription for antibiotics and anti-nausea....

doctor1 MD

I ran an ax into my leg about 4 inches above my ankle in the front. I did it Nov 17 and didn't get to Dr until Nov 22. Although I treated it with...

doctor1 MD

Dear Dr Shoman, You were right in your diagnosis. It seems that I have Prostatitis . I believe that the PSA and other tests revealed that there...

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Naveen Kumar
  • Q - What does my ultrasound scan test report indicate?

  • Q - What causes drowsiness in a CKD patient after a missed EPO injection?

  • Q - Does frequent masturbation cause recurrence of jaundice?

  • Q - How long does Suboxone stay in your system?

  • Q - Suggest remedies for persistent back pain

  • Q - What causes dark discolouration of urine and burning sensation during...

  • Q - What are the repercussions of overdosing on Terbinafine?

  • Q - Does intake of Dicorate cause weight gain?

  • Q - Suggest remedies for rashes in groin area

  • Q - Are green stools a cause for concern?

backtotop2